# SDR SWAA2025061681480

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N8803L
- Make and model: Boeing 737-8
- Aircraft serial: 42634
- Aircraft time: 13,528 hours, 7,434 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT ON FLIGHT DECK BEHIND CAPTAINS SEAT AILED SELF TEST.   R/R FLASHLIGHT BATTERY ON FLASHLIGHT ON FLIGHT DECK BEHIND CAPTAINS SEAT PER AMM 25-64-00.
